# SDR UPS203887

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C191217
- Condition: Cracked
- Location: Fs 941
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND LINE OF CORROSION BETWEEN FASTENERS STATION 941, RBL 58 TO 59, WL 207 TOP FLANGE OF FRAME FITTING, POSSIBLE CRACK.  REPAIRED PER EWO 95-2805 AND UPS EO B727-5310-7200-A.
